MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC. ACUNAV 8F ULTRASOUND CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

SIEMENS MEDICAL SOLUTIONS USA, INC. ACUNAV 8F ULTRASOUND CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 10135936
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Unable to detect ice catheter on monitor/no image.After troubleshooting machine, existing ice catheter removed from the body, and new catheter placed with no issue.

Brand Name
ACUNAV 8F ULTRASOUND CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51 street
issaquah WA 98029
MDR Report Key19837646
Report Number19837646
Device Sequence Number20787470
Product Code OBJ
UDI-Device Identifier04056869001029
UDI-Public(01)04056869001029
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/26/2024
Report Date (Section F) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10135936
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/26/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient Weight90 KG
Patient RaceWhite
Date Report Sent to FDA06/26/2024